RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Golichev, Iosif Iosifovich

Statistics Math-Net.Ru
Total publications: 30
Scientific articles: 26

Number of views:
This page:659
Abstract pages:3674
Full texts:1542
References:363
Senior Researcher
Doctor of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person19898
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/217368

Publications in Math-Net.Ru
2016
1. I. I. Golichev, T. R. Sharipov, N. I. Luchnikova, “Gradient methods for solving Stokes problem”, Ufimsk. Mat. Zh., 8:2 (2016),  22–38  mathnet  mathscinet  elib; Ufa Math. J., 8:2 (2016), 22–38  isi  scopus
2013
2. I. I. Golichev, “Modified gradient fastest descent method for solving linearized non-stationary Navier-Stokes equations”, Ufimsk. Mat. Zh., 5:4 (2013),  60–76  mathnet  elib; Ufa Math. J., 5:4 (2013), 58–74
2012
3. I. I. Golichev, “Iterative linearization of the evolution Navier–Stokes equations”, Ufimsk. Mat. Zh., 4:4 (2012),  69–78  mathnet
2010
4. I. I. Golichev, “On uniqueness and iteration method of solving a non-linear non-stationary problem with non-local boundary conditions of “radiation heat transfer” type”, Ufimsk. Mat. Zh., 2:4 (2010),  27–38  mathnet  zmath
2009
5. I. I. Golichev, “О единственности и итерационном методе решения одной нелинейной нестационарной задачи с нелокальными краевыми условиями типа теплообмена излучением”, Matem. Mod. Kraev. Zadachi, 3 (2009),  105–107  mathnet
2007
6. I. I. Golichev, “О сходимости метода типа Ньютона для решения уравнений Навье–Стокса”, Matem. Mod. Kraev. Zadachi, 3 (2007),  73–75  mathnet
2006
7. A. A. Varikov, I. I. Golichev, “Анализ точности, устойчивости и адекватности модифицированной непараметрической модели”, Matem. Mod. Kraev. Zadachi, 4 (2006),  33–35  mathnet
2005
8. I. I. Golichev, “Быстросходящиеся итерационные методы решения экстремальной задачи с финальным наблюдением”, Matem. Mod. Kraev. Zadachi, 2 (2005),  68–72  mathnet
2004
9. I. I. Golichev, A. A. Varikov, “Задача оптимального управления с нелинейным уравнением состояния”, Matem. Mod. Kraev. Zadachi, 2 (2004),  60–63  mathnet
10. I. I. Golichev, I. V. Akhmadeeva, “Задачи оптимального управления с нелинейным уравнением состояния и управлением на границе”, Matem. Mod. Kraev. Zadachi, 2 (2004),  58–60  mathnet
2000
11. I. I. Golichev, A. V. Dul'tsev, N. D. Morozkin, “An iteration method for solving the problem of optimal nonlinear heating with phase constraints”, Zh. Vychisl. Mat. Mat. Fiz., 40:11 (2000),  1615–1632  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 40:11 (2000), 1550–1566
1993
12. I. I. Golichev, “Iterative methods of solving ill-posed boundary-value problems”, Zh. Vychisl. Mat. Mat. Fiz., 33:11 (1993),  1626–1637  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 33:11 (1993), 1427–1436  isi
1991
13. I. I. Golichev, “The method of function of an operator, and iterative processes in some optimal control problems”, Izv. Akad. Nauk SSSR Ser. Mat., 55:4 (1991),  815–837  mathnet  mathscinet  zmath; Math. USSR-Izv., 39:1 (1992), 795–816  isi
1990
14. I. I. Golichev, R. L. Lookmanov, “A method for the expansion of a function of an operator in some problems of optimal control”, Mat. Zametki, 47:4 (1990),  17–25  mathnet  mathscinet  zmath; Math. Notes, 47:4 (1990), 322–328  isi
1988
15. I. I. Golichev, “Some iterative methods for solving problems for parabolic equations”, Dokl. Akad. Nauk SSSR, 300:4 (1988),  782–785  mathnet  mathscinet  zmath; Dokl. Math., 37:3 (1988), 714–717
1987
16. I. I. Golichev, “Solution of some optimal control problems by the iterative method”, Dokl. Akad. Nauk SSSR, 293:4 (1987),  781–785  mathnet  mathscinet  zmath
1985
17. I. I. Golichev, “Solution of nonlinear problems for parabolic equations by the method of successive approximations”, Dokl. Akad. Nauk SSSR, 280:5 (1985),  1040–1043  mathnet  mathscinet  zmath
1980
18. I. I. Golichev, “On a method for the approximate solution of optimal control problems”, Dokl. Akad. Nauk SSSR, 254:4 (1980),  780–784  mathnet  mathscinet
19. I. I. Golichev, “Approximation of the solution of some boundary-value and mixed problems”, Dokl. Akad. Nauk SSSR, 250:3 (1980),  535–539  mathnet  mathscinet  zmath
1979
20. I. I. Golichev, “Approximation of an element in the range of a function of an operator”, Dokl. Akad. Nauk SSSR, 245:3 (1979),  527–530  mathnet  mathscinet  zmath
1974
21. I. I. Golichev, “On some differential equations in Hilbert space”, Dokl. Akad. Nauk SSSR, 214:5 (1974),  989–992  mathnet  mathscinet  zmath
1972
22. I. I. Golichev, P. E. Krasnushkin, “Spectral-source-like expansions in the theory of wave propagation and the quantum theory of potential scattering”, TMF, 10:3 (1972),  370–387  mathnet  mathscinet; Theoret. and Math. Phys., 10:3 (1972), 250–263
1971
23. I. I. Golichev, “The existence of a point of regularity and the spectrum of a second order nonselfadjoint differential operator”, Differ. Uravn., 7:11 (1971),  2051–2057  mathnet  mathscinet  zmath
24. I. I. Golichev, “The splitting principle for nonselfadjoint partial differential operators”, Differ. Uravn., 7:10 (1971),  1835–1844  mathnet  mathscinet  zmath
25. I. I. Golichev, “Discreteness of the spectrum and completeness of systems of characteristic and associated vectors of second-order nonself-adjoint differential operators”, Mat. Zametki, 9:4 (1971),  401–408  mathnet  mathscinet  zmath; Math. Notes, 9:4 (1971), 230–234
1970
26. I. I. Golichev, “The discreteness of the spectrum of nonselfadjoint operators”, Dokl. Akad. Nauk SSSR, 191:6 (1970),  1212–1215  mathnet  mathscinet  zmath

1997
27. I. I. Golichev, V. V. Napalkov, “International Conference “Complex analysis, Differential Equations, and Related Questions””, Uspekhi Mat. Nauk, 52:2(314) (1997),  205  mathnet
1988
28. I. I. Golichev, V. V. Napalkov, “All-Union symposium on the theory of approximation of functions”, Uspekhi Mat. Nauk, 43:3(261) (1988),  249  mathnet
1981
29. I. I. Golichev, A. F. Leont'ev, V. V. Napalkov, “All-Union Symposium on Theory of Approximation of Functions in Complex Domain”, Uspekhi Mat. Nauk, 36:2(218) (1981),  237  mathnet
1977
30. I. I. Golichev, A. F. Leont'ev, Yu. N. Frolov, “All-Union Symposium on Theory of Approximation of Functions in Complex Domain”, Uspekhi Mat. Nauk, 32:2(194) (1977),  246–247  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020